# SDR AALA202307190932

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 25,650 hours, 11,649 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICER R2 WINDOW DIFFICULT TO OPEN AND CLOSE. ADJUSTED FIRST OFFICER R2 WINDOW AFT LOWER ECCENTRIC PER AMM 56-12-11-400-001-A.
